# SDR USAA2013121100007

- Difficulty date: December 10, 2013
- Submitted: December 11, 2013
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 35,692 hours, 23,709 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Faulty
- Location: Galley
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AN ACRID ODOR COMING FROM FWD GALLEY, MAYBE COOLER FREON, SLIGHT EYE BURNING SENSATION.  NOTICED ODOR AT IDLE THRUST IN DESCENT.  ALL OTHER BLEED SYSTEMS CONFIGURED NORMAL.  FLIGHT LANDED WITHOUT INCIDENT.  ACCOMPLISHED JOB CARD 26L00021001, TROUBLE SHOT CABIN AIR QUALITY.  ISOLATED ODOR SOURCE TO FWD GALLEY COFFEEMAKER.  R & R FWD GALLEY COFFEEMAKER IAW AMM 25-35-15, PB401.  OPERATIONS TESTED OK.
